Regularized Sandwich Estimators for Analysis of High-Dimensional Data Using Generalized Estimating Equations
Article first published online: 28 MAY 2010
© 2010, The International Biometric Society
Volume 67, Issue 1, pages 116–123, March 2011
How to Cite
Warton, D. I. (2011), Regularized Sandwich Estimators for Analysis of High-Dimensional Data Using Generalized Estimating Equations. Biometrics, 67: 116–123. doi: 10.1111/j.1541-0420.2010.01438.x
- Issue published online: 14 MAR 2011
- Article first published online: 28 MAY 2010
- Received June 2009. Revised March 2010. Accepted March 2010.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.